# SDR AALA202101269015

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 76,508 hours, 9,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXIT SIGN ABOVE DOOR 4L FELL OFF.  INSTALLED LENS AS REQUIRED, IAW AMM 33-51-01.  OPERATIONS CHECK GOOD.
